# SDR SIMA200435819

- Difficulty date: December 18, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 8,608 hours, 8,062 cycles
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION STRINGER 19R WAS FOUND TO BE CHAFED AT AFT BELLY FAIRING CUT OUT.  BLENDED THE CHAFED AREA.  PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE, 2 SHIMS.  REPAIR DOEN IAW SRM. (SW21200501981) (K)
